Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 98171, 18 pages
http://dx.doi.org/10.1155/MPE/2006/98171

The SM/M/N queueing system with broadcasting service

1Institute of Information and Communication, Chonbuk National University, Chonju 561-765, South Korea
2Department of Applied Mathematics and Computer Science, Belarusian State University, Minsk 220030, Belarus

Received 12 November 2005; Accepted 28 April 2006

Copyright © 2006 Moon Ho Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Çinlar, Introduction to Stochastic Processes, Prentice-Hall, New Jersey, 1975. View at Zentralblatt MATH · View at MathSciNet
  2. M. H. Lee, A. N. Dudin, and V. I. Klimenok, “Multi-server queueing model with broadcasting service,” submitted for publication.
  3. M. F. Neuts, Matrix-Geometric Solutions in Stochastic Models. An Algorithmic Approach, vol. 2 of Johns Hopkins Series in the Mathematical Sciences, Johns Hopkins University Press, Maryland, 1981. View at Zentralblatt MATH · View at MathSciNet
  4. A. V. Pechinkin and V. V. Chaplygin, “Stationary characteristics of the SM/MSP/n/r queueing system,” Automation and Remote Control, vol. 65, no. 9, pp. 1429–1443, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. V. Pechinkin and S. I. Trishechkin, “The SM2/MSP/n/r system with a random-server discipline and common storage,” Automation and Remote Control, vol. 64, no. 11, pp. 1742–1755, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Takagi and D.-A. Wu, “Multiserver queue with semi-Markovian batch arrivals with application to the MPEG frame sequence,” in Internet Performance and Control of Network Systems III, vol. 4865 of Proceedings of SPIE, pp. 178–189, 2002.
  7. H. Takagi and D.-A. Wu, “Multiserver queue with semi-Markovian batch arrivals,” Computer Communications, vol. 27, no. 6, pp. 549–556, 2004. View at Publisher · View at Google Scholar